Abstract and Applied Analysis
Volume 3 (1998), Issue 1-2, Pages 65-84
Positive solutions of critical quasilinear elliptic problems in
Dipartimento di Scienze T.A., via Cavour 84, Alessandria 15100, Italy
Received 2 April 1997
Copyright © 1998 Filippo Gazzola. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
We consider a certain class of quasilinear elliptic equations with a term in the critical growth range. We prove the existence of positive solutions in bounded and unbounded domains. The proofs involve several generalizations of standard variational arguments.